# SDR AALA202209223919

- Difficulty date: September 20, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737
- Aircraft serial: 40583
- Aircraft time: 35,589 hours, 14,878 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Shutoff Valve
- Part number: 32149721
- Part serial: 2727
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG ODOR ON TAKEOFF AND CLIMBOUT LIKE A "WET SOCK" SMELL ONLY IN COCKPIT, ODOR DISSIPATED IN CRUISE BUT PRESENT DURING APPROACH LANDING AND TAXI IN. ACCOMPLISHED JOB CARD 08L00021001 SMOKE ODOR FUMES INITIAL TROUBLE SHOOT. DURING TROUBLE SHOOT CABIN ODOR FOUND TRIM AIR REGULATING VALVE FAULTY. REPLACED TRIM AIR REGULATING VALVE IN ACCORDANCE WITH AMM 21-62-01.
